# SDR DL76S954097

- Difficulty date: October 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N116DL
- Make and model: Boeing 767332
- Aircraft serial: 23275
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Condition: Contaminated
- Location: Left
- Component: 856LU1
- Stage of operation: TO
- Nature of condition: C
- Precautionary procedure: C, D

## Discrepancy

ABORTED TAKEOFF DUE TO NO AIRSPEED IND ON CAPTS A/S INDICATOR.  AIRSPEED 105 KTS, GROSS WT 285, TEMP 60 DEGREES.  BLEW DEBRIS OUT OF CAPTS PITOT TUBE.  REPLACED PITOT TUBE, PRECAUTION BLEW PITOT AND STATIC LINE FROM ADC TO PITOT TUBE CONNECTORS.  PUMPED A/C TO MAX AIRSPEED AND ALT - ALL CKS NORMAL.
